Jul 20, 2005
Response from Dr. Henry
I have seen a fair number of African Amerian patients develop skin darkening or nailbed darkening on HIV meds. In my experience AZT was the most common identifiable drug linked to that condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- What Parts Of The Body Are Affected By Hepatitis?
- Chronic Diarrhea Negative Hiv Tests
- Cold Hands And Feet Early Sign Of Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.